MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522PNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522PNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522PNAB
Health Effect - Clinical Code Death (1802)
Date of Event 10/07/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
It was reported that the customer passed away in hospital.The cause of death was sepsis.The caller stated that the customer had no illnesses that may have led to the customer's passing.The customer¿s blood glucose was unknown at the time of death.The customer was not wearing the insulin pump at the time of death.The pump had been disconnected more than 2 days prior to passing, as the customer felt that the pump was not working.The customer was using sensors.The caller declined to return the insulin pump for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522PNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7071506
Report Number2032227-2017-69260
Device Sequence Number1450660
Product Code OYC
UDI-Device Identifier00613994408976
UDI-Public(01)00613994408976
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-522PNAB
Device Catalogue NumberMMT-522PNAB
Device Lot NumberA000115135
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2017
Initial Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age66 YR
Patient Weight238